# SDR AALA202307314792

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 6,817 hours, 1,826 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL APPROACH RECEIVED 2 SMOKE LAVATORY WARNINGS AND AGAIN ON GROUND. MAINTENANCE INSPECTED LAVATORY A DETECTOR AND PERFORMED BITE TEST OF SMOKE DETECTION SYSTEM ALONG WITH A LAVATORY SMOKE DETECTOR TEST WITH NO FAULTS BEING NOTED.
